MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC SURGICAL ROBOT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC SURGICAL ROBOT
Model Number 109343
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the surgeon noticed that the femoral bone cuts were not consistent with the approved surgical plan.
 
Additional Manufacturer Narrative
The surgeon was interviewed and he stated that there was a cutting error on the distal femoral cut.The surgeon corrected the feomoral cuts and felt that the pattients bone quality may have been a factor in the cutting error.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC SURGICAL ROBOT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
stefan kruezer
10496 katy fwy
suite 101
houston, TX 77043
2818001233
MDR Report Key20092714
Report Number3000719653-2024-00005
Device Sequence Number20786095
Product Code OLO
UDI-Device IdentifierM9461093430
UDI-PublicM9461093430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109343
Device Catalogue Number109343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown